# SDR YV3R2023071000576

- Difficulty date: June 23, 2023
- Submitted: July 10, 2023
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-WX
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14606
- Aircraft time: 4 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A6132
- Part serial: 521646
- Condition: Defective
- Part time: 4 hours
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ALTIMETER P/N: A613-2 WAS STICKING AND SLUGGISH IN OPERATION.
